# SDR HNAA2023081000306

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 45,082 hours, 40,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN TURN ON INTERMITTENTLY.   ( CAPTAIN SAID ALL CABIN EMERGENCY LIGHTS WOULD TURN AND OFF LIKE HE WAS HITTING HIS SWITCH )  R&R ATTENDANT CONTROL PANEL IAW EMB-145 AMM 25-27-09 OPS CHECK SAT.
